# SDR ASMF20170531005

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 51,707 hours, 5,722 cycles
- System (JASC): 2700 · Flight Control System
- Part: Monitor
- Part number: 4089500901
- Part serial: 31935360
- Condition: Damaged
- Location: Stab Config
- Part time: 51,718 hours, 5,724 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAKE OFF, CONFIGURATION STABILIZER ALARM WAS ACTIVED. MAINTENANCE PERSONNEL PERFORMED INSPECTION IAW FIM 31-43 TASK 867, CONFIRMING FAILURE IN IOM 003 RH OF INVALID DATA, THEREFORE THE IOM M003 RIGHT WAS REPLACED IAW AMM 31-41-11, TESTED CORRECT.
